# SDR ASAA9780230

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9910078843
- Condition: Punctured
- Location: Bs 206
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - DURING 30K CHECK, PUNCTURE WAS FOUND ON MAIN CABIN FLOOR WEB AT FS 206, RBL 56.  REPAIRED PUNCTURE IN WEB IAW DC9 SRM 53-01, FIG 4.  (M)
